Volume 14, issue 4 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Homotopy colimits of classifying spaces of abelian subgroups of a finite group

Cihan Okay

Algebraic & Geometric Topology 14 (2014) 2223–2257
Bibliography
1 A Adem, F R Cohen, E Torres Giese, Commuting elements, simplicial spaces and filtrations of classifying spaces, Math. Proc. Cambridge Philos. Soc. 152 (2012) 91 MR2860418
2 M F Atiyah, G B Segal, Equivariant $K\!$–theory and completion, J. Differential Geometry 3 (1969) 1 MR0259946
3 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, Lecture Notes in Mathematics 304, Springer (1972) MR0365573
4 K S Brown, The coset poset and probabilistic zeta function of a finite group, J. Algebra 225 (2000) 989 MR1741574
5 J D Dixon, M P F du Sautoy, A Mann, D Segal, Analytic pro-$\!p$ groups, Cambridge Studies Adv. Math. 61, Cambridge Univ. Press (1999) MR1720368
6 A W M Dress, Contributions to the theory of induced representations, from: "Algebraic $K\!$–theory, II: “Classical” algebraic $K\!$–theory and connections with arithmetic (Proc. Conf., Battelle Memorial Inst.)", Lecture Notes in Math. 342, Springer (1973) 183 MR0384917
7 W G Dwyer, Homology decompositions for classifying spaces of finite groups, Topology 36 (1997) 783 MR1432421
8 E D Farjoun, Cellular spaces, null spaces and homotopy localization, Lecture Notes in Mathematics 1622, Springer (1996) MR1392221
9 E D Farjoun, Fundamental group of homotopy colimits, Adv. Math. 182 (2004) 1 MR2028495
10 P G Goerss, J F Jardine, Simplicial homotopy theory, Progress in Mathematics 174, Birkhäuser (1999) MR1711612
11 J Grodal, Higher limits via subgroup complexes, Ann. of Math. 155 (2002) 405 MR1906592
12 T G group, GAP: Groups, algorithms and programming (2008)
13 S Jackowski, J McClure, Homotopy decomposition of classifying spaces via elementary abelian subgroups, Topology 31 (1992) 113 MR1153240
14 C N Lee, A homotopy decomposition for the classifying space of virtually torsion-free groups and applications, Math. Proc. Cambridge Philos. Soc. 120 (1996) 663 MR1401955
15 W Lück, Rational computations of the topological $K\!$–theory of classifying spaces of discrete groups, J. Reine Angew. Math. 611 (2007) 163 MR2361088
16 N Nikolov, D Segal, Generators and commutators in finite groups; abstract quotients of compact groups, Invent. Math. 190 (2012) 513 MR2995181
17 B Oliver, Higher limits via Steinberg representations, Comm. Algebra 22 (1994) 1381 MR1261265
18 G Segal, Equivariant $K\!$–theory, Inst. Hautes Études Sci. Publ. Math. (1968) 129 MR0234452
19 S D Smith, Subgroup complexes, Mathematical Surveys and Monographs 179, Amer. Math. Soc. (2011) MR2850680
20 P Webb, An introduction to the representations and cohomology of categories, from: "Group representation theory", EPFL Press, Lausanne (2007) 149 MR2336640
21 V Welker, G M Ziegler, R T Živaljević, Homotopy colimits: Comparison lemmas for combinatorial applications, J. Reine Angew. Math. 509 (1999) 117 MR1679169